# SDR DALA2015063004002

- Difficulty date: June 29, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33967
- Aircraft time: 25,839 hours, 15,429 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1320-1323
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN SEAT TRACK CROWN /BOTTOM AT BS 1320 TO 1323, RBL 24. ACCOMPLISHED PERMANENT CAT"B" REPAIR IAW SRM 53-00-52, REPAIR 3, FIG 201.
